Article citationsMore>>

S. Matatamvura and B. Oksendal, “Risk Minimizing Portfolios and HJBI Equations for Stochastic Differential Games,” Stochastics: An International Journal of Probability and Stochastics Processes, Vol. 80, No. 4, 2008, pp. 317-337.
http://dx.doi.org/10.1080/17442500701655408

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top